Anita from Harlingen, Texas writes
My son doing a bed bug job was inclosed in a warehouse in and out for two days with little to no ventilation. Now for the last two to three days hes been throwing up and diahrea that wont stop and today he said his stomache was hurting. Im looking for the label.to read.
We don't think the sterifab has anything to do with your sons sickness as if this was the only product he was using this is the same type of ingredients as rubbing alcohol you buy over the counter at any drug store. There are some other inert ingredients but none that should create any sickness in a person unless ingested. To be on the safe side, you can contact the manufacturer for further information regarding the safety of your son and any side effects the may come from using the product in that tight of a space. You can reach them at 914-664-5877. You can also find the product label and MSDS on the product page for sterifab in pdf format for viewing.
Answer last updated on: 08/26/2013